Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had abortion using MTP pills. Feeling pregnancy symptoms again. Do not want baby

i am 24 yr old and studying and got married recently..i had an abortion last month by using mtp pills..i took it on 28th and later i had unprotected sex with my husband 2wice..though he came outside i missed my periods dis tym and i feel the symptoms of pregnancy again..i request u to help me with this condition as its just a month back i had abortion and how and which method is better..i cannot afford to have a baby as iam a student right now..i am also scared of having any sort of complications in conceiving in future as dis will be a quick 2nd abortion..please do guide me. iam having an emotinal breakdown wen i think of killing my child.. ..
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
Since your periods are overdue, the first thing you need to do is to check your urine for pregnancy. If the test comes positive then consult your gynecologist for the best way out. Recurrent abortions can affect future pregnancies.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor